# SDR RAIA2010021200001

- Difficulty date: February 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 13,891 hours, 13,103 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Condition: Vibration
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE AIRCRAFT EXHIBITED SOME VIBRATIONS IN THE FLOORBOARD WHILE IN FLIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE LT AND RT HORIZONTAL STABILIZER FAIRING TIPS.  ALSO REMOVED AND REPLACED THE LT AND RT ELEVATOR TIPS.  THE RIGHT LANDING GEAR WHEEL FAIRING WAS ALSO FOUND TO HAVE A CRACK.  IT WAS REMOVED AND PLACED ON CDL.  NO OTHER DEFECTS NOTED AT THE TIME.
